# SDR SWAA2025102214613

- Difficulty date: September 14, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 55,751 hours, 37,483 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK LBBL 17.24 LOCATED BS767 AFT CARGO COMPARTMENT. REPAIRED CARGO TRACK LOC LBL17.24 BTW BS 747 TO BS 787 IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3.
